1 Déformations des structures de Poisson et formulation isospectrale des problèmes d'évolution non linéaires
Publications du Département de mathématiques (Lyon), no. 3B (1984), pp. 1-13.
@article{PDML_1984___3B_A1_0,
     author = {Ouzilou, Ren\'e},
     title = {1 {D\'eformations} des structures de {Poisson} et formulation isospectrale des probl\`emes d'\'evolution non lin\'eaires},
     journal = {Publications du D\'epartement de math\'ematiques (Lyon)},
     pages = {1--13},
     publisher = {Universit\'e Claude Bernard - Lyon 1},
     number = {3B},
     year = {1984},
     zbl = {0546.58016},
     mrnumber = {755012},
     language = {fr},
     url = {http://archive.numdam.org/item/PDML_1984___3B_A1_0/}
}
TY  - JOUR
AU  - Ouzilou, René
TI  - 1 Déformations des structures de Poisson et formulation isospectrale des problèmes d'évolution non linéaires
JO  - Publications du Département de mathématiques (Lyon)
PY  - 1984
DA  - 1984///
SP  - 1
EP  - 13
IS  - 3B
PB  - Université Claude Bernard - Lyon 1
UR  - http://archive.numdam.org/item/PDML_1984___3B_A1_0/
UR  - https://zbmath.org/?q=an%3A0546.58016
UR  - https://www.ams.org/mathscinet-getitem?mr=755012
LA  - fr
ID  - PDML_1984___3B_A1_0
ER  - 
Ouzilou, René. 1 Déformations des structures de Poisson et formulation isospectrale des problèmes d'évolution non linéaires. Publications du Département de mathématiques (Lyon), no. 3B (1984), pp. 1-13. http://archive.numdam.org/item/PDML_1984___3B_A1_0/

[1] A. Lichnerowicz, (1977), Les variétés de Poisson et leurs algèbres de Lie associées (Jour. Diff. Geometry, vol. 12 n°12) | MR 501133 | Zbl 0405.53024

[2] J. Braconnier (1977), Sur les crochets généralisés et quelques unes de leurs applications (Pub. Dep. Math. Lyon, T. 14 n° 4) | Numdam | MR 520992 | Zbl 0397.17004

[3] R. Ouzilou (1983), Hamiltonian actions on Poisson manifolds (Research Notes in mathematics 80 - Pitman). | MR 712169 | Zbl 0514.58010

[4] A. Lichnerowicz (1975), Algèbres de Lie attachées à une cariété canonique (Jour. Math. Pures Appl. T. 54 n° 6). | Zbl 0318.53041

[5] (a) M. Adler (1979), On a trace fonctional for formal pseudo-differential operators and the symplectic structure of K.d.V. equation (Inv. Math. 50) | Zbl 0393.35058

(b) Lebedev-Manin, (1979), The Gelfand-Dikii hamiltonian operators and the co-adjoint representation of Volterra groups. | Zbl 0455.58012

(c) G. Wilson, (1979), Commuting flows and conservation law for Lax equations (Math. Proc. London Society). | MR 530817 | Zbl 0427.35024

[6] J. Helmstetter, (1982), Algèbres de Clifford et algèbres de Weyl, (Cahiers Math. Montpellier n° 25). | MR 690062 | Zbl 0598.15023

[7] Berezin-Perelomov, (1980), Group theoretical interpretation of the Kortewegde Vries type equations (Com. Math. Phys. 74). | MR 576268 | Zbl 0429.35062

[8] Rieman & Semenov-Tian-Sanskii, (1980), Current algebras and non linear partial differential equations (Soviet Math. Dokl. Vol. 21 n° 2). | Zbl 0501.58018

[9] R. Hermann, (1974), Geometric theory of non-linear differential equations (Vol. XIV, Math. Sciences Press). | MR 682775

[10] A. Weinstein, (1982), The local structure of Poisson manifolds (Center of Pures and Applied Math. Berkeley). | MR 723816 | Zbl 0524.58011